MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND PANTERA LEO 3.5/8; BASIC CORONARY ANGIOPLASTY BALLOON CATHETER

BIOTRONIK AG, BUELACH, SWITZERLAND PANTERA LEO 3.5/8; BASIC CORONARY ANGIOPLASTY BALLOON CATHETER
Model Number 366997
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
A pantera leo coronary balloon catheter was selected for treatment.Difficulties were experienced in withdrawing the pantera leo over a guide wire.Both devices had to be removed together.
 
Event or Problem Description
A pantera leo coronary balloon catheter was selected for treatment.Difficulties were experienced in withdrawing the pantera leo over a guide wire.Both devices had to be removed together.04-jun-2021- incorrect lot number reported.Opened in error, closing this report.Correct number reported on mdr-1028232-2021-03280.

Brand Name
PANTERA LEO 3.5/8
Common Device Name
BASIC CORONARY ANGIOPLASTY BALLOON CATHETER
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key11350890
Report Number1028232-2021-00879
Device Sequence Number11404098
Product Code LOX
UDI-Device Identifier07640130415553
UDI-Public07640130415553
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K163660
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model Number366997
Device Catalogue NumberSEE MODEL NO.
Device Lot Number05201935
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2021
Initial Date Received by Manufacturer 02/19/2021
Supplement Date Received by Manufacturer06/04/2021
Initial Report FDA Received Date02/19/2021
Supplement Report FDA Received Date06/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1